MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; PERMANENT DEFIBRILLATOR ELECTRODES

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 0275
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 06/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, the lead was returned for analysis.The allegation against the product was not confirmed as the reported allegations of infection were known inherent risk of device.Analysis of the returned product is not able to provide relevant information for infection-related allegations.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead was part of system revision due to methicillin-resistant staphylococcus aureus (mrsa) infection.No additional adverse patient effects were reported.The rv lead was explanted.

Brand Name
ENDOTAK RELIANCE
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key17501884
Report Number2124215-2023-42804
Device Sequence Number2544084
Product Code NVY
UDI-Device Identifier00802526531224
UDI-Public00802526531224
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/05/2024
Device Model Number0275
Device Catalogue Number0275
Device Lot Number421893
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2023
Initial Report FDA Received Date08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexMale